Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

6 Months After Accutane

Hello hello!

It's been six months since I last posted and since I took my last accutane tablets [img][/img]

I am very happy to tell you all that my skin is beautiful!!
I cannot believe how much more outgoing I am. I've always been a confident person but was a little held back because of the way my acne was. Now it's gone and I feel like I'm really in my own skin.

Since finishing treatment I've had about 5 pimples. Only one at a time, they last a few days. No head on them, they're never inflamed and they are very small and colourless. When I see one I find it funny that before it would have made me sad but now I'm like 'oh a little pimple how sweet'

I was very concerned about my redness and scarring and really had no faith when my derm said I'd see a 'big difference' in the next year. I think maybe because my redness was so severe I thought I'd be stuck with it forever, but OH NO. How wrong I was :)
I had no redness at all on my chin or nose (never had it on forehead) and my cheeks are just the tiniest bit pale pink. The individual scars have disappeared entirely.

My lips are still more dry than they were before starting treatment but that's a small price to pay.

Going on a course of accutane really was the best decision I've ever made for myself, and I regret not doing it sooner. I understand that it's 'the last option' but all that crap I put on my face over the years to try to combat acne makes me shudder.

Please message/comment if you have any questions about your course of treatment.

All the best, cf x[img][/img]

  Report Entry


Posted · Report

Would you consider using a retinoid, like Retin-A or topical adapalene to keep preventing breakouts or are you just using soap and water? (Congrats on clear skin!)

Share this comment

Link to comment
Share on other sites

Posted · Report

Hi amoxilworx

No I just stick to a basic face wash and moisturizer
Derm said definately NOT to use any treatments especially retin a for at least the next year because accutane leaves skin so sensitive. Using something like that whilst my skin is still recovering could cause damage.

I'm not too worried about future breakouts. The odd spot doesn't worry me x

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now